×

zbMATH — the first resource for mathematics

On a generalization of the Stieltjes moment problem. (English) Zbl 0063.01478
Not reviewed

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. P. Boas Jr., On a generalization of the Stieltjes moment problem, Trans. Amer. Math. Soc. 46 (1939), 142 – 150. · JFM 65.0519.02
[2] W. H. J. Fuchs, On the closure of {\?^{-\?}\?^{\?_{\?}}}, Proc. Cambridge Philos. Soc. 42 (1946), 91 – 105. · Zbl 0061.13401
[3] Alexander Ostrowski, Über quasianlytische Funktionen und Bestimmtheit asymptotischer Entwickleungen, Acta Math. 53 (1929), no. 1, 181 – 266 (German). · JFM 55.0184.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.